MAUDE Adverse Event Report: ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC
Catalog Number PVPM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hernia (2240); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 01/15/2026 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 8/01/2013.(b)(4) submitted for adverse event which occurred on 4/06/2023.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent right umbilical ventral hernia repair on (b)(6) 2012 and a mesh was implanted.It was reported that patient underwent left umbilical hernia repair on (b)(6) 2013.It was reported that the patient underwent a revision surgery on (b)(6) 2023.It was reported that the patient experienced abdominal pain and discomfort.No additional information was reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 2/9/2026.Additional information: h6 (component code and type of investigation code).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PVP MEDIUM 6.4CM X 6.4CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24084677
Report Number2210968-2026-00572
Device Sequence Number13200579
Product Code FTL
UDI-Device Identifier10705031132405
UDI-Public(01)10705031132405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPVPM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/08/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale